Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 1, NWS Lubbock, TX

January 11, 201321 counties in Texas

NWS Lubbock, TX issued this wind advisory at Jan 11, 2013, 4:38 AM CST for 21 counties in Texas. It took effect at Jan 11, 2013, 1:00 PM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2013, 4:38 AM CST (10:38 UTC)
In effect from
Jan 11, 2013, 1:00 PM CST
Expired
Jan 11, 2013, 6:00 PM CST
In force
5 hr
Issued by
NWS Lubbock, TX
All 21 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WWUS74 KLUB 111038
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
438 AM CST FRI JAN 11 2013

...STRONG WINDS EXPECTED TODAY...

TXZ021>024-027>030-033>035-039-040-112200-
/O.UPG.KLUB.HW.A.0001.130111T1700Z-130112T0000Z/
/O.NEW.KLUB.HW.W.0001.130111T1700Z-130112T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...PLAINS...DENVER CITY...BROWNFIELD
438 AM CST FRI JAN 11 2013

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* EVENT...HIGH WINDS. 

* TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON.

* WINDS...SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...WINDS THIS STRONG MAY IMPEDE TRAVEL ESPECIALLY FOR
  HIGH PROFILE VEHICLES. THE STRONG WINDS WILL CREATE AREAS OF
  BLOWING DUST WHICH WILL REDUCE VISIBILITIES TO A FEW MILES OR LESS
  AT TIMES. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ025-031-036-037-041-042-112200-
/O.UPG.KLUB.HW.A.0001.130111T1700Z-130112T0000Z/
/O.NEW.KLUB.WI.Y.0001.130111T1900Z-130112T0000Z/
HALL-MOTLEY-CROSBY-DICKENS-LYNN-GARZA-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...MATADOR...
ROARING SPRINGS...CROSBYTON...RALLS...DICKENS...SPUR...TAHOKA...
ODONNELL...POST
438 AM CST FRI JAN 11 2013

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* EVENT...STRONG WINDS.

* TIMING...THIS AFTERNOON.

* WINDS...SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT ESPECIALLY
  FOR HIGH PROFILE VEHICLES. SOME BLOWING DUST IS EXPECTED TO
  DEVELOP WHICH WILL REDUCE VISIBILITIES TO A FEW MILES OR LESS AT
  TIMES. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ026-032-112200-
/O.NEW.KLUB.WI.Y.0001.130111T1900Z-130112T0000Z/
CHILDRESS-COTTLE-
INCLUDING THE CITIES OF...CHILDRESS...PADUCAH
438 AM CST FRI JAN 11 2013

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
CST THIS EVENING. 

* EVENT...STRONG WINDS.

* TIMING...THIS AFTERNOON.

* WINDS...SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT ESPECIALLY
  FOR HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SHOULD BE
  SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
067 
WWUS74 KLUB 112053
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
253 PM CST FRI JAN 11 2013

...RATHER BREEZY WINDS WILL PERSIST LATE THIS AFTERNOON THROUGH
EARLY EVENING...

TXZ021>024-027>030-033>035-039-040-120000-
/O.CAN.KLUB.HW.W.0001.000000T0000Z-130112T0000Z/
/O.EXA.KLUB.WI.Y.0001.000000T0000Z-130112T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...PLAINS...DENVER CITY...BROWNFIELD
253 PM CST FRI JAN 11 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* EVENT...RATHER BREEZY WINDS.

* TIMING...LATE THIS AFTERNOON LINGERING THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF
  40 TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME BLOWING DUST IS 
  EXPECTED TO DEVELOP WHICH WILL REDUCE VISIBILITIES TO A FEW 
  MILES OR LESS AT TIMES. LOOSE OUTDOOR OBJECTS SHOULD BE 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ025-026-031-032-036-037-041-042-120000-
/O.CON.KLUB.WI.Y.0001.000000T0000Z-130112T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-LYNN-GARZA-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS...
DICKENS...SPUR...TAHOKA...ODONNELL...POST
253 PM CST FRI JAN 11 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* EVENT...RATHER BREEZY WINDS.

* TIMING...LATE THIS AFTERNOON LINGERING THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST SUSTAINED WINDS OF 20 TO 31 MPH WITH GUSTS TO
  40 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME BLOWING DUST IS 
  EXPECTED TO DEVELOP WHICH WILL REDUCE VISIBILITIES TO A FEW 
  MILES OR LESS AT TIMES. LOOSE OUTDOOR OBJECTS SHOULD BE 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Jan 11, 4:14 AM CST, 24 minutes earlier.

Area forecast discussion, Jan 11, 4:14 AM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
414 AM CST FRI JAN 11 2013

.SHORT TERM...
TODAY WILL BRING MILD CONDITIONS...BUT THE RELATIVELY RARE WARMTH
/OF RECENT DAYS/ WILL BE OVERSHADOWED BY STRONG WINDS THIS AFTERNOON.

EARLY MORNING WATER VAPOR IMAGERY SHOWS A COMPLEX TROUGH EVOLVING
ACROSS THE WESTERN CONUS. ONE VORTICITY MAXIMUM EMBEDDED WITH THE
BASE OF TROUGH WILL EJECT EAST-NORTHEASTWARD ACROSS THE CENTRAL HIGH
PLAINS THIS AFTERNOON WITH STRONG TROPOSPHERIC WINDS STRETCHING FROM
THE CENTRAL PLAINS INTO THE DESERT SOUTHWEST BY 00Z. SFC
CYCLOGENESIS CENTERED IN THE LEE OF THE COLORADO ROCKIES WILL HELP
TIGHTEN THE PRESSURE GRADIENT LOCALLY. IN ADDITION...AT PEAK
HEATING/MIXING...THE MOST INTENSE MID/UPPER LEVEL WIND FIELDS WILL
BE POSITIONED ACROSS MUCH OF NM TO THE PANHANDLES AND SOUTHEAST CO
AND POINTS NORTHEAST. NWP IS ALSO CONSISTENT THAT A STRONG 700 MB
JET OF 60-70 KTS WILL SPREAD OVER THE WESTERN ZONES BY 18Z...THEN
SWEEP EASTWARD ACROSS MUCH OF THE REMAINDER OF THE CWA THROUGH THE
AFTERNOON HOURS. THIS BRINGS CONCERN THAT MUCH OF THE FA COULD
EXPERIENCE VERY STRONG WINDS BETWEEN LATE THIS MORNING AND EARLY
THIS EVENING. HOWEVER...A THICK SHIELD OF MID/HIGH CLOUDS WILL ALSO
BE POSITIONED OVER THE AREA EARLY. THIS CLOUD SHIELD IS PROJECTED TO
SLOWLY SHIFT EASTWARD THROUGH THE DAY...BUT WILL LIKELY PERSIST
THROUGH MUCH/ALL OF THE DAY ACROSS THE EASTERN ZONES. THIS IS WHERE
THE WIND FORECAST GETS TRICKY AS THE EXACT EXTENT...OPACITY AND
DURATION OF THE CLOUD COVER WILL LIKELY HAVE A LARGE IMPACT ON JUST
HOW MUCH MIXING TAKES PLACE AND THUS HOW MUCH DOWNWARD TRANSPORT OF
HIGH MOMENTUM AIR CAN BE ACHIEVED AT THE SFC. FEEL MOST CONFIDENT
THAT THE CLOUDS WILL THIN AND STRONGER WINDS WILL BE REALIZED ACROSS
THE NORTHWESTERN ZONES...WHERE MODEL SOUNDINGS SUGGEST MIXING TO
NEAR 700 MB. THIS SHOULD YIELD WIDESPREAD SUSTAINED WIND OF 30-40
MPH WITH GUSTS TO 60 MPH. HOWEVER...THE FURTHER SOUTH AND EAST IT
IS LESS CERTAIN THAT THE STRONGER WINDS WILL COME TO
FRUITION...WITH ONLY BREEZY CONDITIONS EXPECTED ACROSS THE FAR
SOUTHEAST ZONES...WHERE CLOUDS SHOULD PERSIST THROUGH THE DAY.
THUS...DECIDED TO UPGRADE TO A HIGH WIND WARNING ALONG AND WEST OF
A SILVERTON TO LUBBOCK TO BROWNFIELD LINE...WHILE STEEPING DOWN TO
A WIND ADVISORY FOR THE TWO ROWS OF COUNTIES TO THE EAST OF THE
WARNING. GIVEN THE STRONG WINDS ALSO HAVE CONCERN ABOUT BLOWING
DUST...THOUGH RECENT RAINS AND WET GROUNDS MAY HELP TEMPER THE
DUST A BIT. STILL...DID INSERTED AREAS OF BLOWING DUST IN THE
GRIDS WHERE THE STRONGEST WINDS ARE ANTICIPATED...WITH PATCHY
BLOWING DUST FURTHER TO THE EAST...IN THE WIND ADVISORY AREA.

THE STRONG DOWNSLOPING WINDS WILL PROVIDE A MILD DAY...THOUGH DID
FAVOR THE COOLER SIDE OF GUIDANCE GIVEN THE MOIST GROUNDS /AND
CLOUDS HOLDING IN OUT EAST/. A PACIFIC FRONT WILL GLIDE THROUGH THE
FA THIS AFTERNOON AND THIS EVENING WITH DRIER AND COLDER AIR MOVING
IN TONIGHT. WINDS WILL DROP OFF PRETTY QUICKLY THIS EVENING AND LOWS
BY SATURDAY MORNING WILL VARY FROM THE TEENS NORTHWEST TO NEAR 30
DEGREES EAST...SIGNALING A QUICK END TO THE WARMTH.

&&

.LONG TERM...
ON SATURDAY...THE NEXT SHORTWAVE TROUGH WILL ROTATE AROUND THE BROAD
UPPER TROUGH COVERING MUCH OF THE WESTERN CONUS. THE NAM IS
SLIGHTLY SHARPER AND SLOWER WITH THIS FEATURE THAN THE GFS AS IT
MOVES FROM NM NEWD ACROSS WTX. IN EITHER CASE THOUGH...ALTHOUGH LIFT
FROM THE TROUGH MAY BRIEFLY COUPLE WITH LIFT ALONG THE FRONT...IT
APPEARS THAT MOISTURE WILL BE INSUFFICIENT FOR ANY MENTIONABLE
CHANCE OF POPS...ALTHOUGH IT SHOULD GENERATE BKN CLOUD COVER AND
WE CAN/T RULE OUT SOME LIGHT FLURRIES SATURDAY EVENING. AS THE
FRONT MOVES THROUGH...TEMPS WILL BE MARKEDLY COOLER SATURDAY WITH
HIGHS NEAR 40 NORTH TO NEAR 50 SOUTH...AND LOWS WILL FALL INTO THE
TEENS TO LOW 20S SATURDAY NIGHT.

ANOTHER SLUG OF JET ENERGY WILL REINFORCE THE UPPER TROUGH
SUNDAY INTO MONDAY...AND THE TROUGH WILL DIG FARTHER SW INTO AZ
AND NM. MEANWHILE...A COLD CONTINENTAL SFC RIDGE WILL BUILD INTO
THE GREAT BASIN AND SRN ROCKIES...WITH A SOMEWHAT WEAKER...BUT
STILL COLD...SFC RIDGE ADVANCING INTO THE SRN PLAINS. TEMPS WILL
TUMBLE DOWN INTO THE 30S FOR HIGHS SUN AND MON...WITH LOWS MAINLY
IN THE TEENS TO LOWER 20S...AND PERHAPS SOME SINGLE DIGITS ACROSS
THE FAR SOUTHWEST TX PANHANDLE. IN THE TUE TO THU TIME-FRAME...MED-RANGE
GUIDANCE IS IN DISAGREEMENT WHETHER OR NOT THE BASE OF THE UPPER
TROUGH WILL WRAP UP SOMEWHERE OVER THE DESERT SW...OR IF IT WILL
SHEAR OUT ACROSS THE SRN PLAINS...PERHAPS BRIEFLY CLOSING OFF
ACROSS TX. IN THE LATTER CASE...PER THE GFS...THE FORECAST AREA
WOULD SEE A SLOW WARMING TREND AND ONLY A PERIOD OF HIGHER CLOUD
COVER AS THE TROUGH PASSES. IN THE FORMER CASE...PER THE
ECMWF...THE CLOSED LOW COULD ENTRAIN ENOUGH MID-LVL MOISTURE AND
BRING ENOUGH LIFT TO PRODUCE SOME LIGHT SNOWFALL ACROSS THE AREA
LATE WED TO THU...AND ALSO DELAY WARMER TEMPS. A COUPLE
MEMBERS OF THE GEFS SUPPORT THE ECMWF SOLUTION...BUT CONFIDENCE IS
STILL TOO LOW TO ADD ANY SNOW MENTION TO THE FCST JUST YET.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        56  17  40  13  32 /   0   0  10  10  10
TULIA         58  20  42  15  33 /   0   0   0  10   0
PLAINVIEW     59  20  44  17  34 /   0   0   0   0   0
LEVELLAND     59  21  44  16  34 /   0   0   0   0   0
LUBBOCK       59  22  47  18  35 /   0   0   0   0   0
DENVER CITY   59  23  45  16  35 /   0   0  10   0   0
BROWNFIELD    60  23  46  18  35 /   0   0   0   0   0
CHILDRESS     66  29  47  22  36 /   0   0   0  10  10
SPUR          65  27  48  21  37 /   0   0   0   0   0
ASPERMONT     70  31  52  22  37 /   0   0  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ021>024-027>030-033>035-039-040.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: TXZ025-026-031-032-036-037-041-042.

&&

23/33
Hazardous weather outlook, Jan 10, 5:15 PM CST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
515 PM CST THU JAN 10 2013

TXZ021>044-112315-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
515 PM CST THU JAN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 TO 60
MPH ARE EXPECTED ACROSS MUCH OF THE CAPROCK AND ADJACENT ROLLING
PLAINS FRIDAY AFTERNOON. A HIGH WIND WATCH IS IN EFFECT FOR THESE
AREAS. ELSEWHERE...A WIND ADVISORY MAY BECOME NECESSARY FRIDAY
AFTERNOON. OTHERWISE...THE POTENTIAL FOR HAZARDOUS WEATHER IS
LOW.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 4:38 AM CSTHigh Wind WarningLUBBailey, Briscoe, Castro, Cochran, Floyd, Hale and 7 more10 hr

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.